# SDR AALA2020061539002

- Difficulty date: June 6, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 16,310 hours, 7,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; DELAMINATED CABIN FLOOR PANEL 221DF. REPLACED CABIN FLOOR PANEL 221DF PER SRM 53-02-00.
